MathSciNet Relay Station
MathSciNet bibliographic data
MR342510 (49 #7256) 13H10
Hochster, Melvin The equicharacteristic case of some homological conjectures on local rings. Bull. Amer. Math. Soc. 80 (1974), 683–686.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement